# SDR R61A2021060400476

- Difficulty date: May 19, 2021
- Submitted: June 5, 2021
- Operation: Air carrier
- Aircraft: N730YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000518
- Aircraft time: 13,768 hours, 9,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17005663003
- Condition: Corroded
- Location: Floor Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CORROSION FOUND OM FWD FUSELAGE FLOOR SUPPORT DOUBLER AT FR 12-14 RH SIDE. REPLACED FWD FUSELAGE FLOOR SUPPORT DOUBLER PN 170-05663-003 IAW SRM 51-41-02, 51-43-02. SEE AAR NRC# 4500907-1000-0070 FOR WORK PERFORMED. AC WAS RTS.
